# SDR CA960223005

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 12326231
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT HAND HORIZONTAL STABILIZER REINFORCEMENT PART #12326231 FOUND CRACKED.
